# SDR ASOA04609

- Difficulty date: August 17, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT AFT BULKHEAD FLOOR SUPPORT ANGLES AT FS 621 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LEFT AND RIGHT AFT BULKHEAD FLOOR SUPPORT ANGLES AT FS 621 IAW ASA EO 600-53-0105.  (M)
